DOI 10.1016/j.jaad.2003.08.023
Beta-lactam antibiotic-induced pseudoporphyria.
Аннотация
A case of beta-lactam antibiotic-induced pseudoporphyria is presented. A 24-year-old African American woman with systemic lupus erythematosus and end-stage renal disease on hemodialysis developed tense bullae on her forehead and cheeks after exposure to ampicillin-sulbactam and cefepime. Histologically, the lesions were similar to porphyria cutanea tarda, but without the associated porphyrin abnormalities. The lesions resolved spontaneously on cessation of the antibiotics.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.